Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 174, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2013, 3:38 PM CDT for Osage County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2013, 3:38 PM CDT (20:38 UTC)
- Expired
- Jun 16, 2013, 4:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Osage County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 680 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
097 WUUS54 KTSA 162038 SVRTSA OKC113-162115- /O.NEW.KTSA.SV.W.0174.130616T2038Z-130616T2115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 338 PM CDT SUN JUN 16 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 415 PM CDT * AT 337 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL OSAGE COUNTY...MOVING EAST AT 10 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3679 9642 3663 9641 3666 9662 3675 9662 TIME...MOT...LOC 2038Z 270DEG 9KT 3670 9655 $$
2 follow-up statements
826 WWUS54 KTSA 162059 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 359 PM CDT SUN JUN 16 2013 OKC113-162115- /O.CON.KTSA.SV.W.0174.000000T0000Z-130616T2115Z/ OSAGE OK- 359 PM CDT SUN JUN 16 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR CENTRAL OSAGE COUNTY... AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL OSAGE COUNTY...MOVING EAST AT 10 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3671 9651 3677 9653 3679 9642 3672 9642 TIME...MOT...LOC 2100Z 270DEG 9KT 3670 9648 $$
500 WWUS54 KTSA 162109 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 409 PM CDT SUN JUN 16 2013 OKC113-162120- /O.EXP.KTSA.SV.W.0174.000000T0000Z-130616T2115Z/ OSAGE OK- 409 PM CDT SUN JUN 16 2013 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSAGE COUNTY EXPIRES AT 415 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM! LAT...LON 3671 9651 3677 9653 3679 9642 3672 9642 TIME...MOT...LOC 2110Z 270DEG 9KT 3670 9645 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:47 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 16, 2:47 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 247 PM CDT SUN JUN 16 2013 .DISCUSSION... ISOLATED TO SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS BEGINNING TO DEVELOP ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...AND SHOULD CONTINUE THROUGH THE REST OF THE AFTERNOON AND INTO EARLY EVENING...WITH COVERAGE DECREASING WITH THE LOSS OF DAYTIME HEATING. ISOLATED SEVERE WIND GUSTS AND HAIL COULD OCCUR WITH THE STRONGEST STORMS...BUT WITH WEAK WIND SHEAR PRESENT...THERE SHOULD NOT BE A LOT OF ORGANIZED SEVERE WEATHER. LATE TONIGHT AND EARLY TOMORROW MORNING...ONE OR MORE STORM COMPLEXES SHOULD DEVELOP ACROSS KANSAS AND MOVE TO THE SOUTH AND SOUTHEAST ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE BIGGEST SEVERE THREAT WILL BE DAMAGING WINDS...WITH MARGINALLY SEVERE HAIL...HEAVY RAIN AND LOCALIZED FLOODING ALSO LIKELY. THE SEVERE STORM THREAT WILL CONTINUE INTO MONDAY AFTERNOON...ESPECIALLY ACROSS AREAS TO THE SOUTH OF ANY OUTFLOW BOUNDARIES REMAINING FROM THE MORNING STORMS. PLENTY OF INSTABILITY AND INCREASED WIND SHEAR DURING THE AFTERNOON WILL KEEP A THREAT OF LARGE HAIL AND WINDS WITH ANY AFTERNOON/EVENING STORMS. COOLER TEMPERATURES AND LOW STORM CHANCES WILL REMAIN ACROSS THE AREA THROUGH THE MIDDLE OF THIS WEEK. THE RIDGE WILL STRENGTHEN ACROSS THE REGION TOWARD THE END OF THE WEEK AND INTO THE WEEKEND...BRINGING BACK THE HOT AND DRY WEATHER. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 84 68 85 / 80 80 30 30 FSM 71 86 68 86 / 40 80 50 40 MLC 71 87 68 85 / 50 70 50 40 BVO 68 83 64 85 / 80 80 20 20 FYV 66 80 63 83 / 40 90 40 30 BYV 66 80 63 83 / 40 90 30 30 MKO 70 84 67 85 / 60 80 40 40 MIO 68 83 64 85 / 80 80 20 30 F10 71 85 68 84 / 70 80 40 40 HHW 72 89 70 88 / 40 60 50 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...20 LONG TERM....22
Hazardous weather outlook, Jun 16, 1:22 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 122 PM CDT SUN JUN 16 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 121 PM CDT SUN JUN 16 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTER MIDNIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER MIDNIGHT. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER MIDNIGHT. DISCUSSION... ISOLATED TO WIDELY SCATTERED AFTERNOON POPCORN THUNDERSTORMS ARE EXPECTED THIS AFTERNOON GIVEN THE HEAT AND HUMIDITY IN PLACE. AN ISOLATED SEVERE WIND GUST IS POSSIBLE WITH THIS ACTIVITY...ALONG WITH DANGEROUS LIGHTNING. THE GREATER SEVERE POTENTIAL WILL BE ACROSS NORTHEAST OKLAHOMA AFTER MIDNIGHT TONIGHT. ONE OR MORE THUNDERSTORM COMPLEXES ARE EXPECTED TO ORGANIZE AND MOVE INTO THE AREA FROM THE NORTHWEST. DAMAGING WINDS WILL BE THE PRIMARY HAZARD...ALONG WITH SOME MARGINALLY SEVERE HAIL IN THE STRONGER CORES. GIVEN THE AMOUNT OF MOISTURE AVAILABLE IN THE ATMOSPHERE FOR STORMS TO WORK WITH...HEAVY RAINFALL RATES WILL BE THE RESULT. IF STORMS END UP TRAINING OVER THE SAME AREAS...SEVERAL INCHES OF RAINFALL COULD FALL IN A SHORT PERIOD OF TIME. THIS COULD LEAD TO LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...SEVERE THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... A LARGE COMPLEX OF THUNDERSTORMS WILL LIKELY BE ONGOING IN THE MORNING. AN OUTFLOW REINFORCED EAST-WEST ORIENTED FRONTAL BOUNDARY WILL LIKELY BE LAID OUT OVER OKLAHOMA AND ARKANSAS ON MONDAY AFTERNOON. ALONG AND SOUTH OF THE BOUNDARY...THE ATMOSPHERE WILL BE VERY UNSTABLE...AND COMBINE THIS WITH INCREASING NORTHWESTRLY DEEP LAYER SHEAR...THE POTENTIAL FOR SEVERE STORMS INCREASES. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. IF A DISCRETE SUPERCELL CAN DEVELOP...THEN AN ISOLATED TORNADO IS POSSIBLE AS WELL. THE STALLED FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR THUNDERSTORM ACTIVITY THROUGH WEDNESDAY. RIDGING WILL BUILD OVER THE REGION ALOFT...AND THIS WILL PUT AN END TO THUNDERSTORM CHANCES FOR THE END OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 16, 1:26 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG 12 W PAWNEE 36.34N 97.02W
06/16/2013 PAWNEE OK LAW ENFORCEMENT
SEMI BLOWN OVER INTO THE MEDIAN ON HIGHWAY 412 NEAR MILE
MARKER 17. TIME ESTIMATED BY RADAR.
&&
AEJLocal storm report, Jun 16, 1:44 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG WEBB CITY 36.81N 96.71W
06/15/2013 OSAGE OK TRAINED SPOTTER
4 TO 5 INCH TREE LIMBS DOWN. TIME ESTIMATED BY RADAR.
&&
AEJSpecial weather statement, Jun 16, 2:27 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT SUN JUN 16 2013
ARZ029-OKZ076-162000-
LE FLORE OK-SEBASTIAN AR-
227 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 227 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF CAMERON...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...POTEAU...SHADY POINT...CAMERON...
MILTON...PANAMA...BOKOSHE...ROCK ISLAND...LIBERTY...CROSSROADS...
MILLTOWN...PATTERSON...HARTFORD...HACKETT...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...JENSON AND
MANSFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3513 9404 3514 9413 3510 9413 3510 9414
3507 9423 3497 9422 3496 9424 3500 9488
3520 9488 3519 9402 3514 9403
TIME...MOT...LOC 1927Z 278DEG 9KT 3510 9448Local storm report, Jun 16, 2:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG 12 W PAWNEE 36.34N 97.02W
06/15/2013 PAWNEE OK LAW ENFORCEMENT
SEMI BLOWN OVER INTO THE MEDIAN ON HIGHWAY 412 NEAR MILE
MARKER 17. TIME ESTIMATED BY RADAR. CORRECTED ORIGINAL
STORM REPORT FOR WRONG DATE.
&&
KAHSpecial weather statement, Jun 16, 2:55 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT SUN JUN 16 2013
OKZ054-162045-
OSAGE OK-
255 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE
AT 255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF HOMINY...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HOMINY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3649 9657 3650 9619 3627 9625 3632 9645
3633 9646 3633 9649 3635 9654 3638 9652
3640 9655
TIME...MOT...LOC 1955Z 274DEG 11KT 3639 9645Special weather statement, Jun 16, 3:16 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT SUN JUN 16 2013
OKZ076-162100-
LE FLORE OK-
316 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 316 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
WISTER...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...POTEAU...HOWE...WISTER...SHADY POINT AND
MILTON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3512 9453 3491 9459 3499 9492 3520 9492
TIME...MOT...LOC 2016Z 275DEG 7KT 3505 9474The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:12 PM CDT | Special Weather Statement | TSA | Adair | 33 min |
| Jun 16, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 34 min |
| Jun 16, 2:55 PM CDT | Special Weather Statement | TSA | Osage | 50 min |
| Jun 16, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| Jun 16, 3:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| Jun 16, 3:16 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Jun 16, 3:44 PM CDT | Areal Flood Advisory | TSA | Osage | 2 hr |
| Jun 16, 3:55 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Jun 16, 4:05 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Jun 16, 4:24 PM CDT | Special Weather Statement | TSA | Tulsa | 51 min |
| Jun 16, 4:33 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Jun 16, 4:37 PM CDT | Special Weather Statement | TSA | Osage | 23 min |
| Jun 16, 4:39 PM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| Jun 16, 4:50 PM CDT | Special Weather Statement | TSA | Tulsa | 40 min |
| Jun 16, 4:59 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Jun 16, 5:01 PM CDT | Areal Flood Advisory | TSA | Tulsa, Wagoner | 59 min |
| Jun 16, 5:15 PM CDT | Special Weather Statement | TSA | Tulsa | 45 min |
| Jun 16, 5:25 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 35 min |
| Jun 16, 5:28 PM CDT | Special Weather Statement | TSA | Wagoner | 32 min |
| Jun 16, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 63 min |
| Jun 16, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Jun 16, 5:50 PM CDT | Areal Flood Advisory | TSA | Tulsa, Wagoner | 115 min |
| Jun 16, 5:54 PM CDT | Special Weather Statement | TSA | Muskogee | 51 min |
| Jun 16, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 53 min |
| Jun 16, 6:24 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Jun 16, 6:29 PM CDT | Areal Flood Advisory | TSA | LeFlore | 2 hr |
| Jun 16, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 55 min |
| Jun 16, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.